Agustí Roig

Agustí Roig

Agustí Roig
PhD in mathematics, from Universitat Autònoma de Barcelona
Associate Professorat Universitat Politècnica de Catalunya

Personal webpage

email: agustin.roig@upc.es

Biosketch

I’m a categorical algebraist, interested in problems of this area coming from algebraic topology and geometry.

Main scientific achievements

Among the results obtained during my career so far, I’m particularly fond of the these two ones:

  • The model structure for bifibred categories I’ve found in my paper “Model category structures in bifibred categories”, JPAA 95 (1994).
  • The formality theorem for the modular operad of the moduli space of stable algebraic curves we obtained in our Duke paper (2005).

Research Interests

  • Homotopical and homological algebra
  • Rational homotopy theory
  • Operads
  • Sheaf homotopy theory.

Selected publications

  • Rodríguez González, B.; Roig, A.. Godementresolutionsandsheafhomotopytheory. Collectaneamathematica. Año:2014. Págs: 1 ~ 30. Agencia de impacto: JCR-Science Edition. Índice de impacto: 0.609. Cuartil: Q2. URL del texto: http://link.springer.com/article/10.1007/s13348-014-0123-x. DOI:10.1007/s13348-014-0123-x
  •  Guillén, F.; Navarro, V.; Pascual, P.; Roig, A.. A Cartan-Eilenbergapproach to homotopicalalgebra. Journal of pureandappliedalgebra. Año:2010. Volumen: 214. Págs: 140 ~ 164. Agencia de impacto: JCR-Science Edition. Índice de impacto: 0.567. Cuartil: Q2. Número de citaciones: 2. URL del texto: http://hdl.handle.net/2117/20911
  •  Guillén, F.; Navarro, V.; Pascual, P.; Roig, A.. Thedifferentiablechain functor is nothomotopy equivalent to thecontinuouschain functor. Topologyanditsapplications. Año:2009. Volumen:156. Págs: 658 ~ 660. Agencia de impacto: JCR-Science Edition. Índice de impacto: 0.441. Cuartil: Q4. Número de citaciones: 1. URL del texto:http://www.sciencedirect.com/science/journal/01668641
  •  Guillén, F.; Navarro, V.; Pascual, P.; Roig, A.. Acyclic models, monoidal functors andchainoperads. Canadianjournal of mathematics. Journalcanadien de mathématiques. Año:2008. Volumen: 60. Págs: 348 ~ 378. Agencia de impacto: JCR-Science Edition. Índice de impacto: 0.5.Cuartil: Q3. Número de citaciones: 1. URL del texto: http://upcommons.upc.edu/eprints/urlFiles?idDrac=676436
  •  Guillén, S.; Navarro, V.; Pascual, P.; Roig, A.. Moduli spacesand formal operads. Dukemathematicaljournal. Año:2005. Volumen: 129. Número: 2. Págs: 291 ~ 335. Agencia de impacto: JCR-Science Edition. Índice de impacto: 1.304. Cuartil: Q1. Número de citaciones: 7. URL deltexto: http://upcommons.upc.edu/e-prints/urlFiles?idDrac=676408